# SDR QXEA2013040400755

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR TOP FLANGE HAS BARE METAL AND FRETTING CORROSION FROM STA YW42 TO YW 155.  REMOVED CORROSION LT WING FRONT SPAR TOP FLANGE IAW SRM 51-21-00-00-02 REV 12 MIN THICKNESS NOTED .189", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1, REV 8.  REPLACED ANCHOR NUTS AS REQUIRED IAW RD8/4-57-2064 ISSUE 1.  BLENDING IS IN LIMITS IAW RD8/4-57-2064 ISSUE 1.  ROTARY FLAP PEENED REWORKED AREA IAW RD8/4-57-2064, ISSUE 1.  FLAP PEEN INTENSITY .008A FOR 100MIN 0 SEC. APPLIED SURFACE PROTECTION IAW RD8/4-57-2064, ISSUE 1.  APPLIED TEFLON TAPE IAW RD8/4-57-2064 ISSUE 1.  COMPLIED WITH TC RD8/4-57-2064 WO 143401.
